# SDR WVER2015081100007

- Difficulty date: August 11, 2015
- Submitted: August 11, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 30,491 hours, 24,469 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: CC670341031
- Part serial: NA
- Condition: Damaged
- Location: Bs 202
- Part time: 30,491 hours, 24,469 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT, INSPECTION FOUND TOOLING DAMAGE ON RT CAP ANGLE AT FS 202.75 BETWEEN STR 13A AND 14A.  4 FASTENERS ABOVE 14A JUST FORWARD OF FASTENER.
